RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1989, Volume 44, Issue 4(268), Pages 155–189 (Mi umn1851)  

This article is cited in 2 scientific papers (total in 3 papers)

Factorization theory for single-valued analytic functions on compact Riemann surfaces with boundary

S. Ya. Havinson


Full text: PDF file (2203 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1989, 44:4, 113–156

Bibliographic databases:

UDC: 517.53+517.544
MSC: 30Fxx, 30D50
Received: 19.12.1988

Citation: S. Ya. Havinson, “Factorization theory for single-valued analytic functions on compact Riemann surfaces with boundary”, Uspekhi Mat. Nauk, 44:4(268) (1989), 155–189; Russian Math. Surveys, 44:4 (1989), 113–156

Citation in format AMSBIB
\Bibitem{Hav89}
\by S.~Ya.~Havinson
\paper Factorization theory for single-valued analytic functions on compact Riemann surfaces with boundary
\jour Uspekhi Mat. Nauk
\yr 1989
\vol 44
\issue 4(268)
\pages 155--189
\mathnet{http://mi.mathnet.ru/umn1851}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1023105}
\zmath{https://zbmath.org/?q=an:0711.30041}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1989RuMaS..44..113K}
\transl
\jour Russian Math. Surveys
\yr 1989
\vol 44
\issue 4
\pages 113--156
\crossref{https://doi.org/10.1070/RM1989v044n04ABEH002146}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989DG00100004}


Linking options:
  • http://mi.mathnet.ru/eng/umn1851
  • http://mi.mathnet.ru/eng/umn/v44/i4/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Fedorov, “Harmonic analysis in a multiply-connected domain. I”, Math. USSR-Sb., 70:1 (1991), 263–296  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. I. Fedorov, “Harmonic analysis for multiply connected domain. II”, Math. USSR-Sb., 70:2 (1991), 297–339  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. G. Vitushkin, A. A. Gonchar, M. V. Samokhin, V. M. Tikhomirov, P. L. Ul'yanov, V. P. Havin, V. Ya. Èiderman, “Semën Yakovlevich Khavinson (obituary)”, Russian Math. Surveys, 59:4 (2004), 777–785  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:230
    Full text:88
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019